A class of unbiased kernel estimates of a probability density function

Tom 22 / 1995

Tomasz Rychlik Applicationes Mathematicae 22 (1995), 485-497 DOI: 10.4064/am-22-4-485-497

Streszczenie

We propose a class of unbiased and strongly consistent nonparametric kernel estimates of a probability density function, based on a random choice of the sample size and the kernel function. The expected sample size can be arbitrarily small and mild conditions on the local behavior of the density function are imposed.

Autorzy

  • Tomasz Rychlik

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek